# SDR FDKA200805187

- Difficulty date: May 4, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,950 hours, 14,155 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6042, EMERGENCY LIGHT ABOVE ROW 12 WAS INOPERATIVE.  MX RESECURED CONNECTORS.
